# SDR CALA2013051500303

- Difficulty date: May 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 45,591 hours, 16,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS ON RT SIDE AT R1 & FWD OVERWING INOPERATIVE,  REMOVED & REPLACED TWO FWD EMERGENCY BATTERY PACKS,  OPS CHECKED GOOD.  IAW AMM 33-51-06.
